# SDR SWAA2014031726068

- Difficulty date: March 11, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 23,499 hours, 13,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT LENS COVER BROKEN.  R & R LIGHT ASSEMBLY IAW MM.
